Alert archive / Utah / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 27, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this severe thunderstorm warning at Aug 20, 2014, 3:45 PM MDT for Salt Lake County, Tooele County, Utah. It was in force for 45 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 20, 2014, 3:45 PM MDT (21:45 UTC)
- Expired
- Aug 20, 2014, 4:30 PM MDT
- In force
- 45 min
- Issued by
- NWS Salt Lake City, UT
- Area
- Storm-based polygon
Counties Salt Lake County, UT, Tooele County, UT
The radar
The Salt Lake City radar (KMTX), 71 km from the middle of the area, began a volume at 21:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 20, 4:30 PM MDT | HAIL 1 | 5 W Erda, UT | TIME ESTIMATED. OBSERVED NEAR THE TOOELE AIRPORT. |
| Aug 20, 4:30 PM MDT | HAIL 1 | Tooele, UT | TIME ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 45 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 12:00Z, 9.8 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 68 J/kg
- Mixed-layer CIN
- -74 J/kg
- Mixed-layer LCL
- 1110 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- -19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
494 WUUS55 KSLC 202145 SVRSLC UTC035-045-202230- /O.NEW.KSLC.SV.W.0027.140820T2145Z-140820T2230Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SALT LAKE CITY UT 345 PM MDT WED AUG 20 2014 THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN SALT LAKE COUNTY IN UTAH... EASTERN TOOELE COUNTY IN UTAH... * UNTIL 430 PM MDT * AT 343 PM MDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED BETWEEN STANSBURY PARK AND GRANTSVILLE. THIS STORM WAS NEARLY STATIONARY. * LOCATIONS IMPACTED INCLUDE... TOOELE...GRANTSVILLE...STANSBURY PARK...ERDA...LAKE POINT... AND INTERSTATE 80 ACROSS THE TOOELE VALLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL... DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. && LAT...LON 4057 11252 4073 11246 4075 11219 4051 11225 TIME...MOT...LOC 2143Z 281DEG 3KT 4065 11240 $$ LC
1 follow-up statement
801 WWUS55 KSLC 202213 SVSSLC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 413 PM MDT WED AUG 20 2014 UTC035-045-202230- /O.CON.KSLC.SV.W.0027.000000T0000Z-140820T2230Z/ SALT LAKE UT-TOOELE UT- 413 PM MDT WED AUG 20 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT FOR NORTHWESTERN SALT LAKE AND EASTERN TOOELE COUNTIES... AT 410 PM MDT...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED BETWEEN STANSBURY PARK AND GRANTSVILLE. THIS STORM WAS NEARLY STATIONARY. HEAVY RAIN IS ALSO OCCURRING UNDER THIS STORM WHICH CAN LEAD TO PONDING OF WATER. LOCATIONS IMPACTED INCLUDE... TOOELE...GRANTSVILLE...STANSBURY PARK...ERDA...LAKE POINT AND INTERSTATE 80 ACROSS THE TOOELE VALLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL... DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4057 11252 4073 11246 4075 11219 4051 11225 TIME...MOT...LOC 2210Z 281DEG 3KT 4065 11237 $$ LC
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 20, 10:21 AM MDT, 5 hours 24 minutes earlier.
Area forecast discussion, Aug 20, 10:21 AM MDT, 5 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1021 AM MDT WED AUG 20 2014 .SYNOPSIS...THE AIRMASS OVER THE FORECAST AREA WILL SLOWLY DRY TODAY...THOUGH CONDITIONS WILL REMAIN UNSETTLED OVER THE NEXT FEW DAYS. A COLD TROUGH WILL MOVE ACROSS NORTHERN UTAH OVER THE WEEKEND. && .DISCUSSION...SHORTWAVE WHICH BROUGHT PRECIPITATION TO THE WASATCH FRONT OVERNIGHT AND EARLY THIS MORNING IS NOW MOVING THROUGH NORTHEAST UTAH. WITH A PERIOD OF SUBSIDENCE IN ITS WAKE ANTICIPATE A BIT OF A BREAK FOR NORTHWEST UTAH THROUGH MAYBE 1800 UTC. HOWEVER...A REASONABLY MOIST AIRMASS REMAINS IN PLACE ACROSS MOST OF UTAH. ALTHOUGH WE HAVE SEEN SOME MID LEVEL DRYING LOW LEVEL MOISTURE STILL ENTRENCHED WITH SURFACE DEWPOINTS GENERALLY IN THE MID 50S TO THE LOWER 60S STATEWIDE. AIRMASS WILL DESTABILIZE QUICKLY THIS AFTERNOON AND EXPECT SCATTERED THUNDERSTORMS TO DEVELOP ONCE AGAIN. INSTABILITY IS GREATESTACROSS EAST CENTRAL UTAH THIS MORNING WITH SBCAPE IN EXCESS OF 1500 J/KG. THIS AREA ALSO HAS DEEP LAYER SHEAR GREATER THAN 30 KTS...SO STORMS THAT DEVELOP IN THIS AREA COULD SHOW SOME ORGANIZATION AND ALSO PRODUCE LOCALLY HEAVY RAIN. RAP AND NAM MODELS INDICATE THAT BEST INSTABILITY THIS AFTERNOON WILL BE OVER THE WESTERN VALLEYS AND...WITH THE GOES TOTAL PRECIPITABLE WATER IMAGERY INDICATING VALUES OF .75" TO 1" REMAINING IN PLACE ACROSS WESTERN UTAH...ANTICIPATE SCATTERED CONVECTION TO DEVELOP THIS AFTERNOON. GIVEN CURRENT TRENDS HAVE INCREASED POPS A BIT IN EASTERN VALLEYS AS WELL AS THE UINTAS AND CENTRAL MOUNTAINS FOR THIS AFTERNOON. NAM MODEL INDICATES THAT ANOTHER MID LEVEL SHORTWAVE WILL MOVE INTO NORTHWEST UTAH TONIGHT. THIS FEATURE COULD BE THE FOCUS FOR ADDITIONAL CONVECTION TO DEVELOP AND MOVE INTO THE NORTHERN PORTION OF THE STATE. THE HRRR MODEL CERTAINLY SUPPORTS THIS AS IT MOVES AN AREA OF OF PRECIP INTO NW UT AFTER 0000 UTC. && .AVIATION...ELEVATED SOUTHEAST WINDS WILL PREVAIL AT THE SLC TERMINAL THROUGH THE DAY...THOUGH THERE IS A 20 PERCENT CHANCE OF WINDS SHIFTING TO THE NORTHWEST AFTER 21Z. GUSTY AND ERRATIC OUTFLOW WINDS ARE POSSIBLE WITH VICINITY SHOWERS AFTER 20Z. TYPICAL SOUTHEAST DRAINAGE FLOW SHOULD RESUME BETWEEN 03-05Z. && .FIRE WEATHER...SOME OF THE MOISTURE FROM THE MONSOONAL SURGE WILL REMAIN ACROSS THE REGION THROUGH THE NEXT SEVERAL DAYS AS A TROUGH DEVELOPS OVER THE PACIFIC NORTHWEST AND THEN SWINGS THROUGH UTAH SATURDAY. MINOR DISTURBANCES BETWEEN NOW AND SATURDAY WILL KICK OFF CONVECTION BOTH DAY AND NIGHT THROUGH FRIDAY PRODUCING ISOLATED WETTING RAINS ACROSS THE SOUTH AND WIDELY SCATTERED WETTING RAINS ACROSS THE NORTH. RELATIVE HUMIDITY LEVELS WILL BE ELEVATED DURING THE NEXT FEW DAYS AS WELL. THE TROUGH DEVELOPING OVER THE PACIFIC NORTHWEST WILL INTERACT WITH THE MOISTURE THATS REMAINS OVER THE NORTHERN HALF OF THE REGION ON SATURDAY LIKELY PRODUCING WIDESPREAD RAIN. TEMPERATURES WILL BE COOLER DURING THE NEXT SEVERAL DAYS... ESPECIALLY SATURDAY DUE TO THE COLD FRONT AND PRECIPITATION. DRYING WILL RETURN SUNDAY INTO MONDAY BUT ANOTHER TROUGH MAY INCREASE CHANCES OF SHOWERS TUESDAY. && .SLC WATCHES/WARNINGS/ADVISORIES... UT...NONE. WY...NONE. && PUBLIC...GRAHAM AVIATION...VERZELLA FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION VISIT... HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Aug 20, 4:43 AM MDT, 11 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 443 AM MDT WED AUG 20 2014 UTZ001>016-019>021-517-518-WYZ021-211045- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 443 AM MDT WED AUG 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL CONTINUE TO IMPACT PARTS OF NORTHERN UTAH THIS MORNING. SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP AGAIN THIS AFTERNOON. THE STORMS WILL BE MOST WIDESPREAD OVER THE HIGHER TERRAIN BUT COULD DRIFT INTO ADJACENT VALLEYS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY AN UNSTABLE AIRMASS WILL REMAIN OVER THE OUTLOOK AREA THURSDAY AND FRIDAY...RESULTING IN A CONTINUED THREAT OF SHOWERS AND THUNDERSTORMS. AN UNSEASONABLY COOL PACIFIC NORTHWEST TROUGH IS EXPECTED TO PUSH A COLD FRONT THROUGH NORTHERN UTAH FRIDAY NIGHT AND SATURDAY. SHOWERS AND THUNDERSTORMS WILL DEVELOP AS THE TROUGH MOVES THROUGH THE AREA. A BRIEF DRYING AND WARMING TREND IS EXPECTED SUNDAY AND MONDAY BEFORE ANOTHER TROUGH MOVES INTO NORTHERN UTAH MONDAY NIGHT AND TUESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY/ (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL ROAD TRAVEL IMPACTS VISIT... HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
In the hours before
Local storm report, Aug 20, 12:07 PM MDT, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1207 PM MDT WED AUG 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 AM FLASH FLOOD WEST JORDAN 40.60N 112.00W
08/20/2014 SALT LAKE UT EMERGENCY MNGR
HEAVY RAIN OVERWHELMED STORM DRAINS FLOODING THE
BASEMENTS OF 17 HOMES.
&&
GMLocal storm report, Aug 20, 2:19 PM MDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
219 PM MDT WED AUG 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM FLASH FLOOD 8 SE PANGUITCH 37.74N 112.33W
08/20/2014 GARFIELD UT PARK/FOREST SRVC
FOREST SERVICE REPORTS RED CANYON AND BUTCH CASSIDY WASH
ARE FLASH FLOODING.
&&
CRKSpecial weather statement, Aug 20, 3:19 PM MDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
319 PM MDT WED AUG 20 2014
UTZ003-202200-
SALT LAKE AND TOOELE VALLEYS UT-
319 PM MDT WED AUG 20 2014
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SALT LAKE AND EAST
CENTRAL TOOELE COUNTIES UNTIL 400 PM MDT...
AT 317 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR GRANTSVILLE...MOVING NORTHEAST AT 5 MPH.
PENNY TO NICKEL SIZE HAIL AND WINDS OF 40 TO 55 MPH WILL BE
POSSIBLE. HEAVY RAINFALL IS ALSO OCCURRING.
LOCATIONS IMPACTED INCLUDE... GRANTSVILLE...STANSBURY PARK...ERDA
AND LAKE POINT. THIS ADVISORY INCLUDES INTERSTATE 80 FROM
GRANTSVILLE TO LAKE POINT. HEAVY RAINFALL MAY CAUSE PONDING ON AREA
ROADS INCLUDING INTERSTATE 80.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF THREATENING WEATHER APPROACHES...TAKE SHELTER IN A STURDY
BUILDING.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4077 11247 4077 11226 4071 11217 4070 11219
4071 11220 4070 11224 4066 11223 4055 11238
4066 11257
TIME...MOT...LOC 2117Z 223DEG 5KT 4066 11242
CRKSpecial weather statement, Aug 20, 3:27 PM MDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
327 PM MDT WED AUG 20 2014
UTZ013-202215-
SAN RAFAEL SWELL UT-
327 PM MDT WED AUG 20 2014
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WAYNE...SOUTHEASTERN
EMERY AND NORTHEASTERN GARFIELD COUNTIES UNTIL 415 PM MDT...
AT 325 PM MDT...AN AUTOMATED WEATHER STATION REPORTED A STRONG
THUNDERSTORM NEAR HANKSVILLE...MOVING EAST AT 15 MPH. ADDITIONAL
STRONG THUNDERSTORMS ARE LOCATED NORTH OF HANKSVILLE NEAR GOBLIN
VALLEY STATE PARK.
PENNY TO NICKEL SIZE HAIL AND WINDS OF 40 TO 55 MPH WILL BE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
HANKSVILLE AND GOBLIN VALLEY.
AN AUTOMATED WEATHER STATION IN HANKSVILLE REPORTED A WIND GUST TO
56 MPH WITH THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF THREATENING WEATHER APPROACHES...TAKE SHELTER IN A STURDY
BUILDING.
STRONG WINDS WITH THESE STORMS MAY OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3812 11040 3835 11078 3890 11055 3891 11018
3889 11016 3886 11017 3886 11013 3884 11015
3881 11011
TIME...MOT...LOC 2125Z 256DEG 14KT 3839 11061
CRKSpecial weather statement, Aug 20, 3:34 PM MDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
334 PM MDT WED AUG 20 2014
UTZ005-202230-
GREAT SALT LAKE DESERT AND MOUNTAINS UT-
334 PM MDT WED AUG 20 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TOOELE COUNTY UNTIL
430 PM MDT...
AT 331 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF STRONG THUNDERSTORMS 27 MILES SOUTHEAST OF WENDOVER...MOVING
NORTHEAST AT 20 MPH.
PEA SIZE HAIL AND WINDS OF 40 TO 55 MPH WILL BE POSSIBLE.
LOCATIONS IMPACTED INCLUDE... KNOLLS...CLIVE AND INTERSTATE 80
ACROSS WESTERN AND CENTRAL TOOELE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF THREATENING WEATHER APPROACHES...TAKE SHELTER IN A STURDY
BUILDING.
STRONG WINDS WITH THESE STORMS MAY OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4014 11382 4062 11404 4094 11333 4075 11301
4029 11294
TIME...MOT...LOC 2131Z 237DEG 15KT 4042 11373
LCThe office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 20, 2:14 PM MDT | Flash Flood Warning | SLC | Garfield | 3 hr |
| Aug 20, 3:19 PM MDT | Special Weather Statement | SLC | Salt Lake | 41 min |
| Aug 20, 3:27 PM MDT | Special Weather Statement | SLC | Wayne | 48 min |
| Aug 20, 3:34 PM MDT | Special Weather Statement | SLC | Tooele | 56 min |
| Aug 20, 4:16 PM MDT | Areal Flood Advisory | SLC | Garfield, Iron | 119 min |
| Aug 20, 4:31 PM MDT | Severe Thunderstorm Warning | SLC | Tooele | 29 min |
| Aug 20, 4:32 PM MDT | Flash Flood Warning | SLC | Garfield | 3 hr |
| Aug 20, 5:02 PM MDT | Areal Flood Advisory | SLC | Tooele | 118 min |
| Aug 20, 5:07 PM MDT | Areal Flood Advisory | SLC | Salt Lake | 113 min |
| Aug 20, 5:23 PM MDT | Special Weather Statement | SLC | Tooele | 37 min |
Nearby
Severe Thunderstorm Warnings in Utah, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.